Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 510691, 7 pages
http://dx.doi.org/10.1155/2013/510691
Research Article

A Common Fixed Point Theorem in Metric Space under General Contractive Condition

1R.H. Government Postgraduate College, Udham Singh Nagar, Kashipur, Uttarakhand 244713, India
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India
3Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia
4Department of Mathematics, Jazan University, Saudi Arabia

Received 30 April 2013; Revised 12 July 2013; Accepted 4 August 2013

Academic Editor: E. Karapinar

Copyright © 2013 Sunny Chauhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sunny Chauhan, Zoran Kadelburg, and Sumitra Dalal, “A Common Fixed Point Theorem in Metric Space under General Contractive Condition,” Journal of Applied Mathematics, vol. 2013, Article ID 510691, 7 pages, 2013. https://doi.org/10.1155/2013/510691.